# SDR T17A491TM8/28

- Difficulty date: August 18, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N491TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK564
- Aircraft time: 665 hours, 501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gasket
- Condition: Misinstalled
- Location: Adf Antenna
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

HUMMING/WHISTLING NOISE IN AFT CABIN CEILING FROM CLUB SEATS BACK TO LAV AREA.  PRESSURIZED ACFT FOUND ADF ANTENNA LEAKING DUE TO IMPROPERLY INSTALLED GASKET.  REMOVED AND REPLACED GASKET WITH NEW, INSTALLED ANTENNA AND SEALED.
